# SDR AALA201807279031

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK ON LEFT HAND EMERGENCY DOOR SIGN IN PASSENGER CABIN. REPLACED EMERGENCY DOOR SIGN PER AMM 33-51-16-400-001-A AND PERFORMED OPERATIONAL TEST OF EMERGENCY  EXIT LIGHT, TEST IS OK IAW AMM 33-51-16-400-001-A.
